# SDR UPS03841422

- Difficulty date: September 17, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 80,221 hours, 26,068 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5613861119
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  COCKPIT UNDER FLOOR AREA STA -117 LT SIDE BOTTOM OF FRAME AT CUSP AREA HAS CORROSION ON DWD AND AFT SIDE OF FRAME.  REMOVED KICK PANEL LT COCKPIT FLOOR.  REMOVED FRAME, OUT OF LIMITS.  REMOVED 2 EA T-ANGLE ATTACH ANGLES.  RECEIVED Z-FRAME HT TREATED TO T-6 CONDITION FABBED IAW DAC DWG 5613861.  ALODINED & PRIMED IAW DC8 SRM 51-1-8.  INSTALLED NEW Z-FRAME IAW DC8 SRM 51-1-20D & 51-3-0.  REINSTALLED KICK PANEL.  REMOVED IAW DC8 SRM 51-3-0.
